# SDR REXA2012041700426

- Difficulty date: April 17, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N8751D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7751
- Aircraft time: 20,840 hours, 18,475 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOORBEAM AT APPROXIMATELY FS 617 AND RBL 27 TO BE CORRODED AT A NUT PLATE.  THE CORROSION WAS REMOVED BY BLENDING RESULTING IN A 1.08" X 0.54" X 0.027" DEEP BLEND.  REPAIRED IAW EA CRJ253-00494 AND ASSOCIATED 8110-3.
